American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Kasper K. S. Andersen and Jesper Grodal. The classification of $2$-compact groups. J. Amer. Math. Soc. 22 (2009) 387-436. MR 2476779.
Abstract, references, and article information   
View Article: PDF

[2] Carles Broto, Ran Levi and Bob Oliver. The homotopy theory of fusion systems. J. Amer. Math. Soc. 16 (2003) 779-856. MR 1992826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael J. Hopkins, Nicholas J. Kuhn and Douglas C. Ravenel. Generalized group characters and complex oriented cohomology theories. J. Amer. Math. Soc. 13 (2000) 553-594. MR 1758754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1